# SDR IPXA10561884

- Difficulty date: July 26, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 660 S12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, BS 660, STRINGER 12 RT, MECHANICAL DAMAGE TO STRINGER CLIP.  R & R STRINGER CLIP IAW SRM 51-10-02-0G, SRM 51-40-02-0G, AND DWG 140N2005.
